# SDR SWAA2018010318676

- Difficulty date: October 21, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 589358
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 COCKPIT WINDOW FRAME E-F POST SECOND LOWER FASTENER HOLE TO BE CRACKED.   REPAIRED THE POST.
